MAUDE Adverse Event Report: BIOMET MICROFIXATION 1.5X5MM HT SD X-DR SCR 5-PK; PROSTHESIS, MICROFIXATION

BIOMET MICROFIXATION 1.5X5MM HT SD X-DR SCR 5-PK; PROSTHESIS, MICROFIXATION
Catalog Number 95-6105
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00197, 0001032347-2021-00198.Concomitant medical products: item# 95-6105; lot# 254210, item# 95-6105; lot# 254210.The hospital name given was: (b)(6) medical center; however, there was no accompanying mailing address.Foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported , that the product broke during surgery approximately two (2) years and six (6) months ago.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
A visual inspection was carried out on the three returned screws.All three screws have fractures where the screw heads meet the shafts.The screw tips and screw heads show damage as well.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
1.5X5MM HT SD X-DR SCR 5-PK
Common Device Name
PROSTHESIS, MICROFIXATION
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key11640738
Report Number0001032347-2021-00196
Device Sequence Number3160035
Product Code JEY
UDI-Device Identifier00841036056667
UDI-Public(01)00841036056667
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number95-6105
Device Lot Number254210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10